# SDR DALA2017121808750

- Difficulty date: December 15, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 116,589 hours, 17,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 999-1065
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 999, 1030,  & 1065,  RBL 88.5.    REPAIRED IAW SRM 53-00-52, AND ERA 564132-14.
